×

Polynomial structures on manifolds. (English) Zbl 0194.52702


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] GOLDBERG, S. I., AND K. YANO, Noninvariant hypersurfaces of almost contact manifolds. J. Math. Soc. Japan 22 (1970), 25-34. · Zbl 0182.24802
[2] GOLDBERG, S. I., AND K. YANO, Integrability ofalmost cosymplectic structures. Pacific J. Math. 3 (1969), 373-382. · Zbl 0185.25104
[3] GOLDBERG, S. I., AND K. YANO, Globally framed /-manifolds. To appear in Illinois J. Math · Zbl 0215.23002
[4] GOLDBERG, S. I., AND K. YANO, On normal globally framed /-manifolds. To appear in Thoku Math. J. · Zbl 0203.54103
[5] NAKAGAWA, H., On framed /-manifolds. Kdai Math. Sem. Rep. 18 (1966), 293 306. · Zbl 0171.42802
[6] WALKER, A. G., Connexions for parallel distributions in the large, I, II. Quart J. Math. 6 (1955), 301-308 9 (1958), 221-231. · Zbl 0066.40203
[7] WALKER, A. G.,, Almost product structures. Proc. ofthe Third Symposium in Pur Mathematics of the American Mathematical Society 3 (1961), 94-100.
[8] YANO, K., On a structure defined by a tensor field / of type (1, 1) satisfyin /8_f/=o. Tensor, N. S. 14 (1963), 99-109* · Zbl 0122.40705
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.